Xantinol nicotinate, a nicotinic acid derivative is used in the management of peripheral and cerebral vascular disorders and in hyperlipidaemias for over 40 years. Nicotinic acid derivatives have been associated with dermatological adverse effects. Flushing is claimed to be less frequent than with nicotinic acid, but has nevertheless been repeatedly observed. We present here a case of bullous eruptions due to xanthinol nicotinate, a probable reaction according to the Naranjo Adverse Drug Reaction Probability Scale. © 2006 - IOS Press and the authors. All rights reserved.
|Number of pages||4|
|Journal||International Journal of Risk and Safety in Medicine|
|Publication status||Published - 2006|
Khan, S. A., Rodrigues, G., & Rao, P. G. M. (2006). Nicotinic acid derivative (xanthinol nicotinate) induced bullous eruption. International Journal of Risk and Safety in Medicine, 18(3), 159-162. https://www.scopus.com/inward/record.uri?eid=2-s2.0-33748910992&partnerID=40&md5=1c4703724a2b65288b7a1df94e0737ea